DOI 10.1177/0310057x1404200115
Sugammadex hypersensitivity-a case of anaphylaxis.
Аннотация
We describe a case of a patient undergoing open abdominal aneurysm surgery who developed a severe, life-threatening allergic reaction immediately after administration of sugammadex. The manifestation was purely a cardiovascular collapse. The mainstay of treatment was administration of high-dose adrenaline and fluid resuscitation. The diagnosis of anaphylaxis was supported by a positive serum mast cell tryptase (93 µg/l) at one hour post-event. Sugammadex was confirmed as the cause of the anaphylaxis by a positive intradermal allergy test (25 mm diameter response to 1:100 dilution), with a normal saline control and a negative response to the other drugs used during the event. This case report is a reminder that the use of sugammadex is associated with rare but serious risks.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.